# SDR CAL950869

- Difficulty date: September 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 7373T0
- Aircraft serial: 23942
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Popped
- Location: Air/Ground Sense
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EWR - FLT 0220 - THE GEAR INDICATOR WOULD NOT GO GREEN WHEN GEAR WAS EXTENDED ON APPROACH TO EWR.  THE GEAR WAS VISUALLY CONFIRMED DOWN.  IN ADDITION, THE STALL WARNING ACTIVATED AND THE GEAR WARNING HORN SOUNDED WITH FLAPS AT 15 ON FINAL.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE AIR/GROUND SENSE CIRCUIT BREAKER POPPED.  THE CIRCUIT BREAKER WAS RESET.  A BITE TEST OF THE LANDING GEAR LOGIC SHELF WAS PERFORMED IAW MM 32-09-10.  THE LANDING GEAR WAS PINNED AND THE GEAR HANDLE WAS CYCLED SEVERAL TIMES.  NO DEFECTS WERE NOTED.  (X)
